RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 103–112 (Mi mz6465)  

Certain inequalities for mean curvature, area, and volume in a Riemannian manifold

Yu. D. Burago


Full text: PDF file (702 kB)

English version:
Mathematical Notes, 1980, 28:1, 516–521

Bibliographic databases:

UDC: 514
Received: 25.06.1978

Citation: Yu. D. Burago, “Certain inequalities for mean curvature, area, and volume in a Riemannian manifold”, Mat. Zametki, 28:1 (1980), 103–112; Math. Notes, 28:1 (1980), 516–521

Citation in format AMSBIB
\Bibitem{Bur80}
\by Yu.~D.~Burago
\paper Certain inequalities for mean curvature, area, and volume in a Riemannian manifold
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 103--112
\mathnet{http://mi.mathnet.ru/mz6465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585066}
\zmath{https://zbmath.org/?q=an:0441.53033}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 516--521
\crossref{https://doi.org/10.1007/BF01159432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500013}


Linking options:
  • http://mi.mathnet.ru/eng/mz6465
  • http://mi.mathnet.ru/eng/mz/v28/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020